Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Functions with prescribed
quasisymmetry quotients


Authors: M. Chuaqui, B. Osgood and D. Stowe
Journal: Proc. Amer. Math. Soc. 125 (1997), 2195-2197
MSC (1991): Primary 30C99
DOI: https://doi.org/10.1090/S0002-9939-97-04097-5
MathSciNet review: 1422854
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. O. Lehto and K. Virtanen, Quasiconformal mappings in the plane, Springer-Verlag, New York, 1973. MR 49:9202

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C99

Retrieve articles in all journals with MSC (1991): 30C99


Additional Information

M. Chuaqui
Affiliation: Faculty of Mathematics, Pontificia Universidad Católica de Chile, Casilla 306, Santiago 22, Chile
Email: mchuaqui@mat.puc.cl

B. Osgood
Affiliation: Department of Mathematics, Stanford University, Stanford, California 94305-2125
Email: osgood@math.stanford.edu

D. Stowe
Affiliation: Department of Mathematics, Idaho State University, Pocatello, Idaho 83209

DOI: https://doi.org/10.1090/S0002-9939-97-04097-5
Received by editor(s): July 23, 1996
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society